advertisement
Question
Posted by: helen | 2010/11/29

Constipation after tvto

I''m taking Movicol as prescribed by my gynecologist, but haven''t had a stools since my procedure on Thursday. (4 days)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are taking painkillers, these are often constipating. You may need something stronger than Movicol, but speak to your gynaecologist first.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement